# SDR REXA2020033000374

- Difficulty date: March 7, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED AT F.S. 280.00
REMOVED AND INSTALLED PANEL 221GLW AND 221CLC IAW CRJ 900 AMM 25-15-04-400-801 AND 25-15-04-000-801 AND COMPLIED WITH ENDEAVOR EO# R53568
REPAIR OF STR 3L. WVAC
